Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 47, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 20, 2016, 4:52 AM CDT. It took effect at Oct 21, 2016, 3:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2016, 4:52 AM CDT (09:52 UTC)
- In effect from
- Oct 21, 2016, 3:00 AM CDT
- Expired
- Oct 22, 2016, 10:00 AM CDT
- In force
- 31 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
452 WHUS74 KMOB 200952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 452 AM CDT THU OCT 20 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONT THAT WILL PASS THROUGH THE MARINE AREA FROM NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. GMZ631-632-650-655-670-675-201800- /O.NEW.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 452 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT SATURDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS * WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-201800- /O.NEW.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 452 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
283 WHUS74 KMOB 201752 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1252 PM CDT THU OCT 20 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY... PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT. GMZ631-632-650-655-670-675-210200- /O.CON.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1252 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS * WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-210200- /O.CON.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1252 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS74 KMOB 210213 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 913 PM CDT THU OCT 20 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY... PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY... THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT. GMZ631-632-650-655-670-675-211015- /O.CON.KMOB.SC.Y.0047.161021T0800Z-161022T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 913 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 TO 35 KNOTS * WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-211015- /O.CON.KMOB.SC.Y.0047.161021T0800Z-161021T2100Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 913 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
170 WHUS74 KMOB 210916 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 416 AM CDT FRI OCT 21 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 4 PM CDT FRIDAY AFTERNOON FOR NORTHERN MOBILE BAY... PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM CDT FRIDAY MORNING UNTIL 10 AM SATURDAY MORNING FOR SOUTHERN MOBILE BAY... THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .STRONG OFFSHORE FLOW IS EXPECTED TO DEVELOP IN THE WAKE OF A COLD FRONTAL PASSAGE THROUGH THE MARINE AREA OVERNIGHT. GMZ633>635-211730- /O.EXT.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 416 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-211730- /O.EXT.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/ NORTHERN MOBILE BAY- 416 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-211730- /O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 416 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO 30 KNOTS * WAVES/SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHUS74 KMOB 211753 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1253 PM CDT FRI OCT 21 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .STRONG OFFSHORE FLOW PERSISTS OVER AREA WATERS IN THE WAKE OF A STRONG COLD FRONTAL PASSAGE. GMZ630>632-650-655-670-675-220200- /O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1253 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS * SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-220200- /O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1253 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS * WAVES...ROUGH CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
966 WHUS74 KMOB 220058 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 758 PM CDT FRI OCT 21 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL PERSIST OVER MOST THE MARINE AREA THROUGH EARLY SATURDAY MORNING. GMZ633>635-220200- /O.CAN.KMOB.SC.Y.0047.000000T0000Z-161022T0400Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 758 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS AT 13 TO 18 KNOTS CAN BE EXPECTED THROUGH EARLY SATURDAY MORNING. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. $$ GMZ630>632-650-655-670-675-221200- /O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 758 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS * SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
904 WHUS74 KMOB 220928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 428 AM CDT SAT OCT 22 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SATURDAY MORNING FOR NORTHERN AND SOUTHERN MOBILE BAY...THE MISSISSIPPI SOUND...AND GULF WATERS OUT TO 60 NM... .A STRONG OFFSHORE FLOW WILL EASE THROUGH THIS MORNING AS SURFACE HIGH PRESSURE MOVES NORTH OF THE AREA. GMZ630>632-650-655-670-675-221500- /O.CON.KMOB.SC.Y.0047.000000T0000Z-161022T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 428 AM CDT SAT OCT 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTH WINDS 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS * SEAS...3 TO 5 FEET NEAR SHORE TO 5 TO 7 FEET WELL OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 4:43 AM CDT, 9 minutes earlier.
Area forecast discussion, Oct 20, 4:43 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Mobile AL 443 AM CDT Thu Oct 20 2016 .NEAR TERM /Now Through Thursday night/...High pressure ridging aloft and at the surface currently extends from the mid Atlantic coast southwest into the southeast U.S. and eastern portions of the central Gulf states. This ridging will maintain above seasonal temperatures (highs in the mid to upper 80's across the area) and light south to southwest winds once again Thursday afternoon. However, relief from the heat is on our doorstep, as a longwave trough digs into the eastern CONUS this this afternoon and evening, bringing with it a surging cold front and cooler and (relatively) wetter conditions. Currently, pre-frontal clouds moving in from the northwest are keeping dense fog more patchy than previous nights. While this is expected to be the case through early Thursday morning, some of the high resolution models continue to indicate more widespread dense fog forming along southern portions of the forecast area between 5 and 9 am CDT. Will be monitoring visibilities closely, as a Dense Fog Advisory may be needed for that window if current conditions begin to deteriorate over the next few hours. The cold front is expected to advance through the forecast area from northwest to southeast late Thursday night, bringing with it precip chances and strong northwest winds. At this time, the best rain chances appear to be across far northern and northwestern portions of the forecast area ahead of the front late this afternoon and evening. Unfortunately, much of the convective activity then fizzles overnight, with only slight (or even no mention of) precip chances for southern and southeastern areas. Also unfortunate will be realized precipitation amounts at the surface from this system. Given the rapid movement of the front, limited coverage of showers and thunderstorms ahead of the front, and the fact that convective activity fizzles into the evening and overnight hours...not expecting much in terms of QPF. Low temperatures will range from mid 50's far inland to mid 60's along the coast Thursday night. /49 .SHORT TERM /Friday Through Saturday night/...A much cooler northerly wind flow will occur throughout the short term in the wake of the strong cold front. Meanwhile, the highly amplified upper level shortwave extending from southeast Canada to the northeast Gulf of Mexico will move east over the eastern conus through Friday. This shortwave will then evolve into a larger broader trough over the eastern conus and western Atlantic Friday night into Saturday as a 100-120 knot upper level jet extending from south central Canada to the Ohio River valley region moves east. This pattern will bring the large scale subsidence and the beginning of the dry period to the region. With low temperature Friday night cooling into the lower 40s across our far inland areas of southeast Mississippi and southwest Alabama under clear skies along with the northerly winds becoming very light, patchy frost is possible in unprotected areas. High temperatures Friday will be near normal, ranging from 73 to 78 degrees. Lows Friday night will be below normal, ranging from 41 to 47 degrees inland areas, and from 47 to 52 degrees along the coastal sections with mid 50s at the beaches. High temperatures will be just below normal on Saturday, ranging form 72 to 76 degrees. Lows Saturday night will again be below normal, ranging from 44 to 50 degrees inland areas, and from 50 to 56 degrees along the coastal sections. /22 .LONG TERM /Sunday Through Wednesday/...The large trough over the eastern conus and western Atlantic will progress eastward through early next week with upper high pressure rebuilding over the Gulf of Mexico. A large upper ridge over the nation's midsection early next week will weaken as it moves slowly eastward. Surface high pressure across the region will remain through midweek. This pattern will keep the large scale subsidence and a continuation of the dry period to the region throughout the long term. High temperatures ranging from 77 to 82 degrees will occur Sunday through Wednesday. Low temperatures Sunday through Wednesday will warm slightly each night, climbing back into the mid 50s to lower 60s inland areas by Wednesday night, with mid to upper 60s along the coastal sections /22 && .MARINE...High pressure begins to weaken today in advance of an approaching cold front, which is currently expected to pass through the area from northwest to southeast later tonight. The front will be followed by moderate to strong offshore flow, creating choppy to rough conditions on area bays and building seas (especially beyond 20 nautical miles, where the longest fetch will be realized). Stay tuned for more updates, as a small craft advisory will be considered (and likely issued) this morning for Thursday night into Friday. Offshore winds will relax some beginning Saturday as high pressure builds back into the region from the east. /49 && .PRELIMINARY POINT TEMPS/POPS... Mobile 86 59 77 46 / 10 20 0 0 Pensacola 85 63 77 52 / 10 20 0 0 Destin 84 66 78 55 / 10 10 0 0 Evergreen 89 57 76 44 / 10 20 0 0 Waynesboro 86 55 74 42 / 20 30 0 0 Camden 89 56 74 43 / 10 30 0 0 Crestview 88 61 78 44 / 10 20 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Oct 19, 5:30 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT WED OCT 19 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-201030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 530 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR RIP CURRENTS THROUGH TONIGHT. PATCHY DENSE FOG IS ALSO POSSIBLE FOR INLAND AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-201030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 530 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF AN ADVANCING COLD FRONT THURSDAY NIGHT AND COULD LAST THROUGH FRIDAY NIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:12 AM CDT | Dense Fog Advisory | MOB | Baldwin, Conecuh, Covington, Escambia, Mobile | 90 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.